# SDR CA081029001

- Difficulty date: October 27, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Condition: Damaged
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A FUEL TRANSFER PROBLEM ON THE CHALLENGER 604, SERIAL NR 5320,  WE FOUND 3 DAMAGED FUEL TUBES IN THE CENTER FUEL TANKS, 2 IN THE RT SIDE AND 1 IN THE LT SIDE. ALL 3 FUEL TUBES WERE REPLACED.
